MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKO LIFTPANTS; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION LIKO LIFTPANTS; LIFT PATIENT NON AC POWERED
Model Number 3592327
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer provided a video of the liftpants which showed one of the straps had come apart from the seam.Liko liftpants sling facilitate safe and secure standing- and gait training for patients with poor balance and leg function, giving them the confidence to take new steps.It is essential that the patient is able to bear weight on their legs.Liftpants sling enable freedom of movement, while relieving some of the burden of body weight.They lift safely, allowing the patient to move on his/her own without the risk of falling.During training, the lift is ready to take all the weight, so the patient and caregiver can devote all their attention to training without having to worry about the consequences of a wrong step.Although there was no adverse event associated with this malfunction and the issue was found during testing, if the strap of the liftpants were to detach during a patient transfer it could lead to a serious injury or death therefore baxter is reporting this device malfunction.
 
Event or Problem Description
A other health care professional contacted technical service to report that the liftpants 92 pes mesh xl had an issue, the lift pants have been inspected during and have failed.The inspector stated the strap was testedat approx.100kg, and the strap came apart this occurred before use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.

Brand Name
LIKO LIFTPANTS
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21166908
Report Number8030916-2025-00003
Device Sequence Number18526268
Product Code FSA
UDI-Device Identifier00887761984028
UDI-Public(01)00887761984028
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3592327
Device Catalogue Number3592327
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Initial Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown